Tetragonal modular curves $X_1(M,N)$
Commun. Korean Math. Soc. 2008 Vol. 23, No. 3, 343-348
Printed September 1, 2008
Daeyeol Jeon
Kongju National University
Abstract : In this work, we determine all the modular curves $X_1(M,N)$ which are tetragonal.
Keywords : modular curve, tetragonal
MSC numbers : 11G18, 11G30
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd